| Model Number |
11400M |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned through implant patient registry that a patient with a 29mm 11400m mitral valve was explanted after an implant duration of 1 month, 26 days due to unknown reason.The explanted valve was replaced with an unknown valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H11: corrected data: corrected sections h6 (type of investigation, investigation findings, investigation conclusions), h11 (additional manufacturer narrative) due diligence attempts were made to gather additional information regarding a device failure mode; however additional information is not available at this time.Patient medical records were not provided by the hospital for review, or the medical records provided do not clarify the device failure mode.In this case, there is no evidence of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no use-related issue with a hazardous situation; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Per the instructions for use (ifu), reoperation/explant are known potential adverse events associated with bioprosthetic cardiac valves and annuloplasty rings.The device history record (dhr) was not reviewed as no information regarding a device failure mode was provided.Therefore, a review of manufacturing and/or device component issues that may have contributed to the reported event is unable to be performed.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.